Table of Contents Author Guidelines Submit a Manuscript
Case Reports in Neurological Medicine
Volume 2015, Article ID 341573, 3 pages
http://dx.doi.org/10.1155/2015/341573
Case Report

Gabapentin-Induced Urinary Incontinence: A Rare Side Effect in Patients with Neuropathic Pain

Department of Physical Medicine and Rehabilitation, Ankara Physical Medicine and Rehabilitation Education and Research Hospital, Ankara, Turkey

Received 11 June 2015; Revised 20 July 2015; Accepted 6 August 2015

Academic Editor: Paola Sandroni

Copyright © 2015 Sibel Kibar et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sibel Kibar, Sibel Demir, Nebahat Sezer, Belma Füsun Köseoğlu, Meltem Dalyan Aras, and Bilge Kesikburun, “Gabapentin-Induced Urinary Incontinence: A Rare Side Effect in Patients with Neuropathic Pain,” Case Reports in Neurological Medicine, vol. 2015, Article ID 341573, 3 pages, 2015. https://doi.org/10.1155/2015/341573.